Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Structure of Inseparable Extensions

Moss Eisenberg Sweedler
Annals of Mathematics
Second Series, Vol. 87, No. 3 (May, 1968), pp. 401-410
Published by: Annals of Mathematics
DOI: 10.2307/1970711
Stable URL: http://www.jstor.org/stable/1970711
Page Count: 10
  • Get Access
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Structure of Inseparable Extensions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[401]
    [401]
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406
  • Thumbnail: Page 
407
    407
  • Thumbnail: Page 
408
    408
  • Thumbnail: Page 
409
    409
  • Thumbnail: Page 
410
    410